# SDR ASAA2018011523166

- Difficulty date: January 15, 2018
- Submitted: January 18, 2018
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 38,267 hours, 11,654 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1324M12P10
- Part serial: APMRJ335
- Condition: Leaking
- Location: Nr Vsv
- Part time: 38,277 hours, 11,662 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ON WALK AROUND FOUND A FUEL LEAK UNDER THE NR 2 ENGINE.  ACFT GROUNDED.  FOUND LEAK AT THE NR 2 LEFT VSV DRAIN.  LEAK AT 8 DROPS PER MINUTE.  REMOVED AND REPLACED THE NR 2  VSV ACTUATOR IAW AMM 75-31-01-000-801-F00, AND AMM 75-31-01-400-801-F00.  VSV ACTUATOR LEAK TEST PASSED,  NO LEAK NOTED IAW AMM 75-31-01-790-801-F00.  GROUND VERIFICATION CHECKED GOOD. NO LEAKS NOTED.
